# SDR 000202

- Difficulty date: September 27, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N272
- Make and model: Emb EMB-145
- Aircraft time: 5,243 hours, 4,619 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 THRUST REVERSER DISAGREE MESSAGE ON TAKEOFF ROLL.  MEL'D NR 2 THRUST REVERSER.
